# SDR VQMA2020060300001

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N492VR
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 14,766 hours, 7,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN EN-ROUTE SEEMINGLY ASSOCIATED WITH A RECENT CONFIGURATION CHANGE.  RT COWL HEAT TURNED ON, "COOL TURB HOT" CAS MESSAGE, RT COWL HEAT TURNED OFF.  RT PACK TEMP TURNED UP IAW COOL TURB HOT CHECKLIST, MESSAGE EXTINGUISHED, SMOKE EVENT FOLLOWED.  UPON INSPECTION, MECHANIC CHECKED A/C PACKS AND NO LEAKS FOUND, COULD NOT DUPLICATE ON GROUND, REQUESTING A MAINTENANCE CHECK FLIGHT.
